# SDR V0XD2014052318004

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD ASSY FRAME IS CORRODED IN MULTIPLE AREAS.  BLENDED CORRODED AREAS IAW ACMM 56-10-01,  FOUND TO BE WITHIN LIMITS IAW ACMM 56-10-01.  NDT PERFORMED, NO DEFECTS NOTED.
